# SDR USAAD98067

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1554 - DURING CLIMB A VIBRATION WAS FELT COMING FROM NUMBER 2 ENGINE, FOLLOWED BY AN OIL CLOG LIGHT ILLUMINATING.  THE ENGINE THRUST WAS REDUCED IDLE AND THE AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE.  (M)
